Positive Ricci Curvature on Highly Connected Manifolds

Diarmuid Crowley, David J. Wraith

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

For k ≥ 2, let M4k−1 be a closed (2k−2)-connected manifold. If k ≡ 1 mod 4 assume further that M is (2k−1)-parallelisable. Then there is a homotopy sphere Σ4k−1 such that M ]Σ admits a Ricci positive metric. This follows from a new description of these manifolds as the boundaries of explicit plumbings.
Original languageEnglish
Pages (from-to)187-243
Number of pages57
JournalJournal of Differential Geometry
Volume106
Issue number2
Early online date14 Jun 2017
DOIs
Publication statusPublished - Jun 2017

    Fingerprint

Cite this